# SDR SIMA20140416007

- Difficulty date: April 16, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 23,692 hours, 20,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY LIGHT INOPERATIVE ON DOOR HINGE.  REMOVED & INSTALLED NR 1 EMERGENCY BATTERY POWER SUPPLY IAW WORK CADR 33-700-17 & 33-700-19, OPERATIONAL CHECKED GOOD.
